# SDR CA050213007

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE LOW OIL PRESSURE INDICATOR ANNUNCIATED ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE VANES AND BLADES AND A PUNCTURED EXHAUST EJECTOR AND NACELLE.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE DETERMINED.
